# SDR 2022FA0000148

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: General aviation
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5636
- Aircraft time: 13,740 hours, 10,595 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Part number: 99100805
- Part serial: NA
- Condition: False Indication
- Location: Zone 200
- Part time: 13,740 hours, 10,595 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING HORN: REPEAT. ON PRE FLIGHT WARNING HON WORKED WITH SEVERAL CHECKS USING ROTORY TEST. IN FLIGHT WARNING HORN INOP AT ALL ALTITUDES ON POST FLIGHT LANDING GEAR WARNING HORN INOP USING ROTORY TEST. LIGHTS (3 GREEN 1 RED) GEAR INDICATORS WORKS.
